# SDR ASOA2012100302320

- Difficulty date: September 29, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,102 hours, 16,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ISOLATOR ON AFT PRESSURE BULKHEAD.  R & R BROKEN ISOLATOR ON AFT PRESSURE BULKHEAD IAW SRM 51-42-13.  SDR CLOSED.
